×

Limitedness theorem on finite automata with distance functions. (English) Zbl 0513.68051


MSC:

68Q70 Algebraic theory of languages and automata
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Linna, M., Finite power property of regular languages, (), 87-98
[2] Linna, M., The FPP-problem for regular languages, Bull. EATCS, 22-27, (1978)
[3] Simon, I., Limited subsets of a free monoid, (), 143-150
[4] Hashiguchi, K., A decision procedure for the order of regular events, Theoret. compul. sci., 8, 69-72, (1979) · Zbl 0419.68088
[5] Hashiguchi, K.; Honda, N., The star height of reset-free events and strictly locally testable events, Inform. contr., 40, 267-284, (1979) · Zbl 0406.68051
[6] {\scK. Hashiguchi}, Representation theorems on regular events, submitted for publication.
[7] {\scK. Hashiguchi}, Regular expressions with length-bounded subexpressions of star height zero, submitted for publication.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.